Pharmacy swapped me from Trinessa to Tri-Sprintec this past month. I see that they are interchangeable but has anyone experienced extreme breakout? I have been taking Tri-Sprintec for 2 weeks and my face has broken out terribly. Since taking Trinessa I haven't had a breakout in over a year. Just find it strange that when meds were switched my face is all of a sudden broken out..
Talk with Doctor and he should prescribe with notation no substitution allowed. Interchangeable doesn't necessarily mean same ingredients. Good luck.
This same thing happened about 3 months ago. I was afraid of that happening when my pharmacy told me they no longer carried Trinessa, and it did. Horrible cystic acne all over my face for the past 3 months, and it just recently cleared up within the past week.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Apr 2010 • 1 answer
Updated 31 Mar 2012 • 1 answer
Updated 20 Aug 2013 • 1 answer
Updated 25 Jan 2018 • 1 answer
My pharmacy has switched me from Trinessa to Tri Sprintec, I suppose they just don't carry it anymo?
Updated 11 Nov 2018 • 1 answer